# SDR CALA2025032603198

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N68801
- Make and model: Boeing 737924ER
- Aircraft serial: 42740
- Aircraft time: 35,849 hours, 13,167 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE SLIDE MATERIAL HANGING FROM BOTTOM DOOR 2R PERFORMED THE ESCAPE SLIDE PLAY CHECK PER AMM 25-66-01-200-801. NO ISSUES NOTED ON R2 DOOR ESCAPE SLIDE PACK.
